# SDR AALA201808209007

- Difficulty date: July 26, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D53370569207
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE PRESSURE PLATE AT FRAME 43,  REPLACED PRESSURE PLATE IAW SRM 51-72-11 AND DRAWING D53370567.
